# SDR SWIA200923528

- Difficulty date: October 14, 2009
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 28,247 hours, 25,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RIGHT SIDE BULKHEAD GOUGED.  (C CHECK)  REPAIRED PER REO.
